# SDR CALA2025070206140

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 14N407517
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT INNER SKIN SLAT 10 NEAR ACCESS 625 CB RIGHT WING.  REMOVED AND REINSTALLED LE SLAT #10 AS PER AMM TASK 27-81-0 2-424-021, TEST SATISFACTORY, REPLACED 2 E/A COVERED SKIN IAW B757 SRM 51-40-02-0G, ADJUSTED SLAT NR 10 PER B757 AMM TASK 27-81-02 -424-021, STEP 3.H.(21).
